# SDR RAIA0010042

- Difficulty date: October 18, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 10,496 hours, 11,031 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Clip
- Part number: 4091115
- Condition: Failed
- Location: Hub Cap
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

6210-DCA- ANTI SKID FAILED DURING TAKEOFF ROL, CREW ABORTED TAKEOFF.  MAINTENANCE DEFERRED ANTI SKID SYSTEM PER MEL.  MAINTENANCE REPLACED NUMBER FOUR WHEEL HUB CAP SPEED TRANSDUCER CLIP.
